# SDR DALA2023121510308

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 85,672 hours, 39,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 EMERGENCY EXIT LIGHTS (PATHWAY) ROWS 12-15 INOP. CORRECTIVE ACTION: REMOVED & REPLACED BATTERY PACK PER 7577 AMM 33-51. OPS CHECK GOOD. (4274897)
